Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2020 | Journal Article | LibreCat-ID: 33866
B. Bonnard, O. Cots, and B. E. Wembe Moafo, “A Zermelo navigation problem with a vortex singularity,” ESAIM: Control, Optimisation and Calculus of Variations, vol. 27, Art. no. S10, 2020, doi: 10.1051/cocv/2020058.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16619
O. Junge and H. M. Osinga, “A set oriented approach to global optimal control,” ESAIM: Control, Optimisation and Calculus of Variations, pp. 259–270, 2004.
LibreCat | DOI
 

Filters and Search Terms

issn=1292-8119

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed